# SDR DALA2019071004146

- Difficulty date: July 10, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 47,752 hours, 33,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHT FROM ROW 23-29 IN OP. REMOVED AND REPLACED BATTERY POWER SUPPLY PER AMM 33-51 AND OPS CHECK GOOD. A/C OK FOR SERVICE. (LP5973324)
